# SDR SWAA991650

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 604222
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EEPLS INOP AT FWD END.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
